# SDR SWAA2022020986751

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER SURF PANEL 661CB; COMPOSITE MATERIAL UNDER COUNTERSINKS CRACKED; AND PULLED THROUGH. / EVALUATED; CLEANED; PREPPED AND REPAIRED DAMAGED FASTENER HOLES ON L/H WING PANEL 661CB IAW B737 SRM 51-70-04-2R-9; PAR 4 (A-0) REV 63
